# SDR ZZDA2012201

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Melted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT F/A HANDSET MELTING AND HAS A FRAYED CORD (REMOVED BY MX).  REPLACED AND OPS CHECKED AFT F/A HANDSET REF AMM 23-41.
